Dadun/></a>
				</td>
				<td class= Dadun
   (New user)
Help  | Contact  |  Castellano English  
 

Dadun > Depósito Académico > Facultad de Ciencias > Departamento de Física y Matemática Aplicada > DA - Ciencias - Física - Artículos de Revista >

Dynamics of maps with a global multiplicative coupling
Authors: López-Ruiz, R. (R.)
Perez-Garcia, C. (C.)
Keywords: Materias Investigacion::Física
Issue Date: 1991
ISSN: 0960-0779
Citation: Chaos Soliton Fract, 1 (6), 511-528
Permanent link: http://hdl.handle.net/10171/2239
Appears in Collections:DA - Ciencias - Física - Artículos de Revista

Files in This Item:
File:  1991.CSF.pdf
Description: 
Size:  551,48 kB
Format:  Adobe PDF
 View / Open 

Items in Dadun are protected by copyright, with all rights reserved, unless otherwise indicated.